# SDR JJBA20210224031

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,920 hours, 33,383 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WILL NOT TEST. R&R LAV SMOKE DETECTOR. OPS CHECKED GOOD. NO DEFECTS NOTED.
